# SDR DALA2019122307502

- Difficulty date: December 23, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 64,045 hours, 24,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE LEFT OVERWING EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51. OPS CHECKED GOOD.
